# SDR PLGA522951J

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344BE
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- Engine: Ge CT75A
- System (JASC): 7250 · Turbine Section
- Part: Rivets
- Condition: Broken
- Location: Stage 4 Disk
- Part time: 16,175 hours
- Component: 6053T90G01
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

A SEIZED POWER TURBINE MODULE DURING START WAS REPORTED.  THE UNIT WAS REMOVED AND DIRECTED TO AN OVERHAUL FACILITY WHERE, UPON DISASSEMBLY THE DISCREPANCY WAS CONFIRMED AS CAUSED BY TWO BROKEN RIVET HEADS.  ON WAS JAMMED BETWEEN THE NOZZLE AND STAGE 4 DISK.  (M)
